# SDR SIMA201808210001

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 36,725 hours, 32,399 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7014300901
- Part serial: 99054735
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO MFD FAILED IN FLIGHT WITH ELECTRICAL ODOR.  CAPTAIN PULLED THE CIRCUIT BREAKER.  RESET THE CIRCUIT BREAKER . REMOVED AND REPLACED THE FIRST OFFICER`S MFD IAW 34-22-01. OPS CHECK GOOD. ACFT OK FOR SERVICE.
